# SDR GTIA021122

- Difficulty date: September 19, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN GOUGED AND CRACKED BELOW HANDLE.  ROUTED OUT GOUGE AND CRACK FABBED REPAIR DOUBLER, INSTALLED REPAIR DOUBLER.
